# SDR UALA2010041901288

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 70,039 hours, 20,227 cycles
- Engine: Pwa PW2040
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Valve
- Part number: 450801
- Part serial: 0558
- Condition: Shorted
- Location: Mlg Door Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALTERNATE EXTENSION MOTOR CONTINUED TO RUN.  PULLED C-B TWICE AND RESET BOTH TIMES MOTOR RAN AGAIN.  PULLED AND LT PUMP BREAKER OUT.  REPLACED RT GEAR DOOR ACTUATOR UNLOCK SOLENOID SHORTED.  ALL OPS NORMAL.
